"Male twin Vietnam veterans with post-traumatic stress disorder (PTSD) were more than twice as likely as those without PTSD to develop heart disease during a 13-year period, according to a study supported by the National Institutes of Health."...
There is no experience with intentional overdosage. It is reasonable to expect that overdosage may produce pronounced manifestations of the known clinical adverse reactions. Prolonged serum concentrations in excess of 100 μg/mL may be associated with an increased incidence of toxicity, especially gastrointestinal (diarrhea, nausea, vomiting), hematologic (leukopenia, thrombocytopenia) and hepatic (hepatitis).
In the management of overdosage, prompt gastric lavage or the use of an emetic is recommended. Adequate fluid intake should be maintained, by the intravenous route if necessary, since Ancobon is excreted unchanged via the renal tract. The hematologic parameters should be monitored frequently; liver and kidney function should be carefully monitored. Should any abnormalities appear in any of these parameters, appropriate therapeutic measures should be instituted.
Since hemodialysis has been shown to rapidly reduce serum concentrations in anuric patients, this method may be considered in the management of overdosage.
Ancobon should not be used in patients with a known hypersensitivity to the drug.This monograph has been modified to include the generic and brand name in many instances.
Last reviewed on RxList: 2/18/2016
Additional Ancobon Information
Ancobon - User Reviews
Ancobon User Reviews
Now you can gain knowledge and insight about a drug treatment with Patient Discussions.
Report Problems to the Food and Drug Administration
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
Get the latest treatment options.